Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
~Helpme~

Diane 35 (Dianette) Questions

Recommended Posts

Hey everybody,

This is going to sound stupid but I have been on Diane 35 for maybe a week I haven't finished the first cycle but for the first 4 days the oil in my face decreased a lot which I am thankful for. Though, just entering my second weak I'm starting to notice that I am breaking out. like huge cysts. I would like to say they are slowly going away but I can't really tell at the moment. I'm wondering if others have experienced this with diane 35 .. getting more break outs? I just wasn't expecting this. Also does anyone know if Diane 35 would help with acne on your back? I haven't seen much improvement at all in that area, but again it's too early to tell. I've been thinking that I should wait till June and then see how my face is.. I don't know I just hope this isn't the start of worse acne.

Plus , I have so much red marks and light scarring on my cheeks due to acne before. I was thinking that I would aks my doctor to refer me to a derm to help me with this. Though, could I do that now or wait till the acne stops all together?

Finally, is there something else I can be doing in the meantime to help with my acne? while I wait for Diane to work..

So really I'm just asking if there is a light at the end of the tunnel. Why the hell would the pill make you break out more .. when it exposed make them go away.

Advice ,comments, support..?

Link to comment
Share on other sites

Hey everybody,

This is going to sound stupid but I have been on Diane 35 for maybe a week I haven't finished the first cycle but for the first 4 days the oil in my face decreased a lot which I am thankful for. Though, just entering my second weak I'm starting to notice that I am breaking out. like huge cysts. I would like to say they are slowly going away but I can't really tell at the moment. I'm wondering if others have experienced this with diane 35 .. getting more break outs? I just wasn't expecting this. Also does anyone know if Diane 35 would help with acne on your back? I haven't seen much improvement at all in that area, but again it's too early to tell. I've been thinking that I should wait till June and then see how my face is.. I don't know I just hope this isn't the start of worse acne.

Plus , I have so much red marks and light scarring on my cheeks due to acne before. I was thinking that I would aks my doctor to refer me to a derm to help me with this. Though, could I do that now or wait till the acne stops all together?

Finally, is there something else I can be doing in the meantime to help with my acne? while I wait for Diane to work..

So really I'm just asking if there is a light at the end of the tunnel. Why the hell would the pill make you break out more .. when it exposed make them go away.

Advice ,comments, support..?

Yes, there is hope. Give it three months at least. I started on Dianette (this is what its called in the UK) on Jan3rd and now I am completely clear. Ofcourse I have used antibiotics and been on vatious regimes during this period. So can't really say whether Dianette alone has cleared me. It is a good idea to visit your derm. I was stubborn and waited for 4 months before visiting my dern, but once I got prescribed with oxytetracycline (an antibiotic) my cystic acne got cleared in a matter of a few weeks. Procrastinate and you will end up with some unnecessary scars!!

Every where on this site you will read people talking about purging before a product actually works for you. Fortunately for me, I did not notice any purging as my cystic acne was pretty bad and hey whats an additional cyst when your face had 20 odd ones already?

Link to comment
Share on other sites

Thank you for the reply.

I am going to give it more time, I've been thinking that maybe I will wait just to see if there is a difference and then go see my derm. I really hope this pill works because I am running out of options and I sort of don't want to go on Accutane. I just want my acne problems to be over with!

so we shall see.

I've already got red spots and scarring which I am thankful my make up is covering up for now. Though, this is one of the main reason I want to go to see a derm.

Link to comment
Share on other sites

Hey Helpme, don't worry about being prescribed with Accutane. Here in the UK, the derms / GPs will suggest every possible creams / antibiotics before they give you accutane.

Link to comment
Share on other sites

Thank you for the reply.

I am going to give it more time, I've been thinking that maybe I will wait just to see if there is a difference and then go see my derm. I really hope this pill works because I am running out of options and I sort of don't want to go on Accutane. I just want my acne problems to be over with!

so we shall see.

I've already got red spots and scarring which I am thankful my make up is covering up for now. Though, this is one of the main reason I want to go to see a derm.

Hi helpme, I have been taking my diane for only a week ans like you i have started to breakout really bad in just one week..... How are you doing with diane did the initial breakout subsided..... Like you am thinking about accutane if diane doesn't work... any advice...

Link to comment
Share on other sites

I've just replied to your PM. I'm so sorry for taking so long to reply.

though, does anyone know if Diane has helped with body acne ..? so far it hasn't helped me :(

Link to comment
Share on other sites

I've just replied to your PM. I'm so sorry for taking so long to reply.

though, does anyone know if Diane has helped with body acne ..? so far it hasn't helped me :(

Hey, yes it has cleared my body acne. After stopping a course of antibiotics, my back broke out with mild acne. When I started Dianette, my back cleared very early on, so perhaps it depends on how severe or persistant the body acne is? Good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×